Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations

By Xiaoning Lin, Daqing Jiang. 2006

149 citations recorded by the source corpus.

Abstract This paper is devoted to study the existence of multiple positive solutions for the second order Dirichlet boundary value problem with impulse effects. The main results here is the generalization of Liu and Li [L. Liu, F.Y. Li, Multiple positive solution of nonlinear two-point boundary value problems, J. Math. Anal. Appl. 203 (1996) 610–625] for ordinary differential equations. Existence is established via the theory of fixed point index in cones.

Subfields: Applied Mathematics, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/c42bbf7727f0bf9d6c26c20f93c86f227879c7a6

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Yu Tian
  2. Weigao Ge

In Numerical Analysis

  1. Yu Tian
  2. Weigao Ge

Citations in the corpus